# SDR DALA13017773211

- Difficulty date: April 11, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR68 - FR69, Y1292 UPPER SURFACE FLANGE HAS CORROSION.   REMOVED CORROSION IAW SRM 51-74-00, FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11 AND INSTALLED IAW SRM 51-44-11.
